MAUDE Adverse Event Report: Avanos Medical Inc. CORTRAK 2 NG/NI Feeding Tube (Electromagnetic Transmitting Stylet with ENFit); DH CORTRAK Disposables

Avanos Medical Inc. CORTRAK 2 NG/NI Feeding Tube (Electromagnetic Transmitting Stylet with ENFit); DH CORTRAK Disposables
Model Number 42-9368TRAK2
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/11/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record for lot 30305096 was reviewed and the product was produced according to product specifications.The actual complaint product was not returned for evaluation.A root cause has not been established.All information reasonably known as of 23 sep 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.

Brand Name
CORTRAK 2 NG/NI Feeding Tube (Electromagnetic Transmitting Stylet with ENFit)
Common Device Name
DH CORTRAK Disposables
Manufacturer (Section D)
Avanos Medical Inc.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT SA DE R.L. DE C.V. (Avent 1)
circuito industial no.40
colonia obrera
nogales, cp 84048
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
+1(470)448-5487
MDR Report Key50192241
Report Number9611594-2026-00633
Device Sequence Number6097857
Product Code KNT
UDI-Device Identifier00350770460932
UDI-Public(01)00350770460932(240)120006296(17)271010(10)30305096
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K220588
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number42-9368TRAK2
Device Catalogue Number42-9368TRAK2
Device Lot Number30305096
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2026
Supplement Date Received by Manufacturer09/17/2026
Initial Report FDA Received Date08/10/2026
Supplement Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age79 YR
Patient SexFemale
Patient Weight121 LB